|shoulder & arm pain
Jul 19, 2009
I have been having severe shoulder pain that radiates down my left arm currently taking Truvada & Kaletra, my partner also has same symptoms although right shoulder & arm & taking Atripla, docs not showing much interest however I have had nerve test done & have been informed of a C4 / C5 trapped nerve. Is it a coincidence or is it something related to HIV or meds.
Response from Dr. Henry
Nerve impingement has not been a side effect linked to use of Kaletra/Truvada. That is usually a disc or other mechanical problem usually unrelated to HIV and something that occurs fairly often in the general population. The shoulder/arm symptoms your partner is experiencing are most likely a coincidence but merit evaluation as well. KH
Insect like bite marks
- Woman Recieving Oral Sex From Positive Male Partner
- When You Have Hiv Do You Cough And Sneeze And Have A Stuffy Noes?
- Cytomegalovirus Recurrence
- How Long Does It Take For The Hiv Virus To Show Up?
- Does Marinol Get You High?
- If I Tested Negative But My Partner Is Positive Am I Hiv Positive Also?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.